# SDR ASAA2024101053391

- Difficulty date: October 10, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144A59107
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPORT ANGLE LBL 64 STA 597 TO STA 639 IS CORRODED ON UPPER SURFACE. GROUNDED - YES. REPAIRED CREASE BEAM INNER CHORD AT STA 639 IAW BOEING 737-700 SRM 53-40-13-2R-1 CAT B REPAIR INSPECTION THRESHOLD 36,000 FLIGHT CYCLES OR 12 YEARS WHICHEVER COMES FIRST. REPEAT INPSECTIONS 36,000 FLIGHT CYCLES OR 10 YEARS WHICHEVER COMES FIRST: METHOD DVI. ALL OTHER SPOTS OF CORROSION FOUND IN LIMITS IAW BOEING 737-700 SRM 53-40-13-1A-1. INSPECTION REQUIREMENTS IAW BOEING 737-700 SRM 53-40-13-2R-1 TABLE 204W: 1 O: .050 R: .038 L: 1 D: .012.
